... i take 500mg metformin morning and night with long acting insulin 8units twice a day. Then in between I take blood sugar before meals and use a sliding scale to figure out how much short term insulin to use. I've been taking shots in the .05% fat I do have under my left arm. Where else can I inject? Why is it if I accidentally fall asleep and don't take my long term insulin or metformin I have to deal with multiple days of outrages numbers... Hi when I woke up. 580 2hrs later and 340 3 hrs after that. I about had a panic attack. I called my doc and left msg. Hopefully they can call me back today. I got my blood sugar down to 97 last night. I just have NO game plan on how to drop my blood sugar if it sky rockets you know??
You cannot allow yourself to miss that dose. It is keeping your sugar level and missing a dose really screws you up. This disease demands regular medications and diet. If you have a problem taking it on time, set an alarm, A blood sugar that high is dangerous. It is destroying cells in your body. Do you see an endocrinologist? They should be teaching you these things. The best thing you can do is find a diabetes class, many times local hospitals will have these. They will teach about medication and diet.
You can inject in your belly, thighs and arms. You should move around your body clockwise, arm, belly, thigh, to other thigh, belly arm. Try not to hit the same spot you hit last time.
Get in touch with your local hospital and set up an appointment with a diabetes educator or have your PCP set it up. Next get on the internet and look up aada.com or dlife.com, both sites are dedicated to diabetes treatment. But first and most importantly you must start taking your long acting insulin on a regular interval, your very life depends on the long acting insulin. That is the home base in your team of treatments. Without the long acting insulin in its place nothing else will work correctly and you will have no hope of controlling your blood sugar. Read everything that you can find on your diabetes. The more you know the easier it will become, and don't despair it does get better and easier as you get more knowledge, but you must realize that when your b.s. goes high your killing off cells and will lead to major complications in your future, going low causes problems of a more pressing nature and can lead quickly to coma and death.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2013 • 1 answer
Posted 27 Nov 2014 • 2 answers
Diabetes, Type 2 - I have been off Insulin (5 shots a day) and Metformin 1000mg 2 x's a day almost 3
Posted 7 Jan 2016 • 4 answers
Metformin - I got diagnosed with type 2 back in like Nov. 2015... I believe I was about 250ish with?
Posted 13 Jan 2017 • 1 answer
Posted 25 Mar 2017 • 3 answers